版权说明 帮助中心
首页 > 院系 > 详情

东方科技学院

Orient Science &Technology College

湖南农业大学东方科技学院坐落于历史文化名城——长沙,建院于2002年,是由湖南农业大学举办、国家教育部首批确认的全日制本科独立学院。学院校园环境幽雅,设施先进,教育教学质量过硬,获得“全国先进独立学院”、“全国教育教学管理示范院校”、“全国创建‘平安校园’示范...

发文量
2034
  • SCI-E

    79

    SSCI

    3

    CPCI-S

    4

    EI

    35

    Medline

    12

    CSCD

    119

    CSSCI

    50

院系成果
院系学者
院系分析
筛选
开始检索
成果类型
1987
36
14
+
年份 (2003~2019)
-
3
151
222
218
168
173
209
221
207
155
+
收录情况
79
3
4
35
12
119
50
+
ESI学科类别
40
7
6
4
3
3
3
2
2
2
2
2
1
1
1
+
语种
1936
98
+
期刊
60
47
43
22
20
19
18
18
18
16
16
16
15
15
14
14
14
14
13
13
+
作者
45
43
37
34
32
31
31
31
30
28
28
27
26
26
26
24
23
23
23
22
+
关键词
351
96
65
61
43
30
27
21
21
21
20
18
18
17
16
16
16
15
14
14
+
机构署名
1887
142
59
54
+
院系归属
2034
89
79
76
61
54
47
40
32
26
25
22
22
22
21
14
12
7
5
5
4
+
排序:默认
时间
WOS被引频次
1/102
每页显示
请选择

5

10

20

2034条记录,
Multifractal detrended fluctuation analysis for clustering structures of electricity price periods
WOS被引频次:33
SCI-EEI
作者: Fang Wang;Gui-ping Liao;Jian-hui Li;Xiao-chun Li;Tie-jun Zhou
期刊: Physica A: Statistical Mechanics and its Applications,2013年392(22):5723-5734 ISSN:0378-4371
展开
导出
原文链接
认领
Conversion of sewage sludge into high-performance bifunctional electrode materials for microbial energy harvesting
WOS被引频次:17
SCI-EEI
作者: Yuan, Yong;Liu, Ting;Fu, Peng;Tang, Jiahuan;Zhou, Shungui*
期刊: Journal of Materials Chemistry A,2015年3(16):8475-8482 ISSN:2050-7488
展开
导出
原文链接
认领
Communication contention in APN list scheduling algorithm
WOS被引频次:17
SCI-E
作者: TANG;XiaoYong;LI;KenLi;PADUA;Divid
期刊: Science in China(Series F:Information Sciences),2009年52(1):59-69 ISSN:1009-2757
展开
导出
原文链接
认领
Periodic and subharmonic solutions for a 2nth-order difference equation involving p-Laplacian
WOS被引频次:16
SCI-E
作者: Deng, Xiaoqing;Liu, Xia;Zhang, Yuanbiao;Shi, Haiping
期刊: INDAGATIONES MATHEMATICAE-NEW SERIES,2013年24(3):613-625 ISSN:0019-3577
展开
导出
原文链接
认领
Heat stress-induced BBX18 negatively regulates the thermotolerance in Arabidopsis
WOS被引频次:15
SCI-EMedline
作者: Wang, Qiming;Tu, Xiaoju;Zhang, Jihong;Chen, Xinbo;Rao, Liqun
期刊: Molecular Biology Reports,2013年40(3):2679-2688 ISSN:0301-4851
展开
导出
原文链接
认领
Existence and Exponential Stability of Multiple Periodic Solutions for a Multidirectional Associative Memory Neural Network
WOS被引频次:15
SCI-EEI
作者: Tiejun Zhou;Min Wang;Min Long
期刊: Neural Processing Letters,2012年35(2):187-202 ISSN:1370-4621
展开
导出
原文链接
认领
A comparison of growth and development of three major agricultural insect pests infected with Heliothis virescens ascovirus 3h (HvAV-3h).
WOS被引频次:11
SCI-EMedline
作者: Li, Shun-Ji;Wang, Xing;Zhou, Zhong-Shi;Zhu, Jie;Hu, Jue;Zhao, Yi-Pei;Zhou, Gui-Wei;Huang, Guo-Hua*
期刊: PLOS ONE,2013年8(12):e85704 ISSN:1932-6203
展开
导出
原文链接
认领
Periodic and subharmonic solutions for fourth-order nonlinear difference equations
WOS被引频次:11
SCI-EEI
作者: Liu, Xia;Zhang, Yuanbiao;Shi, Haiping;Deng, Xiaoqing
期刊: Applied Mathematics and Computation,2014年236:613-620 ISSN:0096-3003
展开
导出
原文链接
认领
Existence of Periodic Solutions for a Class of Nonlinear Difference Equations
WOS被引频次:7
SCI-E
作者: Liu, Xia;Zhang, Yuanbiao;Shi, Haiping
期刊: QUALITATIVE THEORY OF DYNAMICAL SYSTEMS,2015年14(1):51-69 ISSN:1575-5460
展开
导出
原文链接
认领
Paenibacillus guangzhouensis sp. nov., an Fe(III)- and humus-reducing bacterium from a forest soil.
WOS被引频次:7
SCI-EMedline
作者: Li, Jibing;Lu, Qin;Liu, Ting;Zhou, Shungui;Yang, Guiqin*;Zhao, Yong*
期刊: International journal of systematic and evolutionary microbiology,2014年64(Pt 11):3891-3896 ISSN:1466-5026
展开
导出
原文链接
认领
Antiviral activity of phage display selected peptides against Porcine reproductive and respiratory syndrome virus in vitro
WOS被引频次:6
SCI-EMedline
作者: Liu, Ke;Feng, Xiuli;Ma, Zhiyong;Luo, Chao;Zhou, Bin;Cao, Ruibing;Huang, Li;Miao, Denian;Pang, Ran;He, Danni;Lian, Xue;Chen, Puyan
期刊: Virology,2012年432(1):73-80 ISSN:0042-6822
展开
导出
原文链接
认领
Homoclinic orbits of second order nonlinear functional difference equations with Jacobi operators
WOS被引频次:5
SCI-E
作者: Liu, Xia;Zhang, Yuanbiao;Shi, Haiping
期刊: INDAGATIONES MATHEMATICAE-NEW SERIES,2015年26(1):75-87 ISSN:0019-3577
展开
导出
原文链接
认领
Spiders as excellent experimental models for investigation of heavy metal impacts on the environment: a review
WOS被引频次:5
SCI-EEI
作者: Yang, Huilin;Peng, Yuande;Tian, Jianxiang;Wang, Juan;Hu, Jilin;Wang, Zhi
期刊: Environmental Earth Sciences,2016年75(13):1059- ISSN:1866-6280
展开
导出
原文链接
认领
Evolution of the mir-155 family and possible targets in cancers and the immune system.
WOS被引频次:5
SCI-EMedline
作者: Xie, Guang-Bing;Liu, Wei-Jia;Pan, Zhi-Jun;Cheng, Tian-Yin;Luo, Chao
期刊: Asian Pacific journal of cancer prevention : APJCP,2014年15(18):7547-7552 ISSN:1513-7368
展开
导出
原文链接
认领
Buckling Analysis of Axially Functionally Graded and Non-Uniform Beams Based on Timoshenko Theory
WOS被引频次:5
SCI-EEICSCD
作者: Huang Yong;Zhang Meng;Rong Haiwu
期刊: Acta Mechanica Solida Sinica,2016年29(2):200-207 ISSN:0894-9166
展开
导出
原文链接
认领
Gravitational lensing effects of a Reissner-Nordstrom-de Sitter black hole
WOS被引频次:4
SCI-E
作者: Zhao, Fan;Tang, Jianfeng;He, Feng
期刊: Physical Review D,2016年93(12) ISSN:2470-0010
展开
导出
原文链接
认领
Almost periodic solution for multidirectional associative memory neural network with distributed delays
WOS被引频次:4
SCI-EEI
作者: Zhou, Tiejun;Wang, Min;Li, Chen
期刊: Mathematics and Computers in Simulation,2014年107:52-60 ISSN:0378-4754
展开
导出
原文链接
认领
Transcriptome assembly and expression profiling of the molecular responses to cadmium toxicity in cerebral ganglia of wolf spider Pardosa pseudoannulata (Araneae: Lycosidae)
WOS被引频次:3
SCI-EMedline
作者: Yang, Huilin;Peng, Yuande;Shi, Yixue;Tian, Jianxiang;Wang, Juan;Peng, Xianjin;Xie, Chunliang;Xu, Xiang;Song, Qisheng;Wang, Zhi;Lv, Zhiyue
期刊: Ecotoxicology (London, England),2018年27(2):198-208 ISSN:0963-9292
展开
导出
原文链接
认领
Homoclinic orbits for second order $$$$-Lalacian difference equations containing both advance and retardation
WOS被引频次:3
SCI-E
作者: Shi, Haiping;Liu, Xia;Zhang, Yuanbiao
期刊: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas,2016年110(1):65-78 ISSN:1578-7303
展开
导出
原文链接
认领
Existence of periodic solutions of fourth-order nonlinear difference equations
WOS被引频次:3
SCI-E
作者: Shi, Haiping;Liu, Xia;Zhang, Yuanbiao;Deng, Xiaoqing
期刊: Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas,2014年108(2):811-825 ISSN:1578-7303
展开
导出
原文链接
认领
1234567... 102共 102 页

成果认领

标题:
用户 作者 通讯作者
请选择
请选择
确定
取消

提示

该栏目需要登录且有访问权限才可以访问

如果您有访问权限,请直接 登录访问

如果您没有访问权限,请联系管理员申请开通

管理员联系邮箱:yun@hnwdkj.com